# SDR RYNA201212040041

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N772RD
- Make and model: Airbus A330-223
- Aircraft serial: 343
- Aircraft time: 55,237 hours, 10,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP AT R3 DOOR, 28HK TO 30HK AND LAND R DOOR 3 27DEFG.  RECONNECTED THE WIRES TO THE LIGHT STRIPS, OPS CHECK NORMAL PER AMM 33-51-13-710-050-A.
